A model of intermittency based on superposition of Lévy driven Ornstein–Uhlenbeck processes is studied in [6]. In particular, as shown in Theorem 5.1 in that paper, finite superpositions obey a (sample path) central limit theoremunder suitable hypotheses. In this paper we prove large (and moderate) deviation results associated with this central limit theorem.

Macci, C., & Pacchiarotti, B. (2017). Asymptotic results for finite superpositions of Ornstein–Uhlenbeck processes. STOCHASTIC ANALYSIS AND APPLICATIONS, 35(6), 954-979 [10.1080/07362994.2017.1339614].

Asymptotic results for finite superpositions of Ornstein–Uhlenbeck processes

Macci, C;Pacchiarotti, B.
2017

Abstract

A model of intermittency based on superposition of Lévy driven Ornstein–Uhlenbeck processes is studied in [6]. In particular, as shown in Theorem 5.1 in that paper, finite superpositions obey a (sample path) central limit theoremunder suitable hypotheses. In this paper we prove large (and moderate) deviation results associated with this central limit theorem.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/06 - Probabilita' e Statistica Matematica
English
Macci, C., & Pacchiarotti, B. (2017). Asymptotic results for finite superpositions of Ornstein–Uhlenbeck processes. STOCHASTIC ANALYSIS AND APPLICATIONS, 35(6), 954-979 [10.1080/07362994.2017.1339614].
Macci, C; Pacchiarotti, B
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
ldintermittency2_cmbp.pdf

accesso aperto

Licenza: Non specificato
Dimensione 379.62 kB
Formato Adobe PDF
379.62 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/190247
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact